How Ivy Scared Herself Silly & A Medical Question

The other day I was eating lunch at my dining table when I heard a loud noise across from where I sat.

Ivy was messing around on my desk. She jumped like she’d been shot when she managed to turn on the printer and send paper shooting out.

After the paper came out, she was curious as to what happened, so she sniffed and pawed at the printer in consternation.

Ivy is always doing something funny and she brings me tons of laughs.

Medical Question:

I got my second COVID-19 vaccination a week ago last Thursday. Suddenly the skin on the outside of my left leg started to go numb within a day or so. I had the vaccination in my left arm, so figured maybe it had something to do with it.

But it’s been 9 days now and this isn’t going away. So maybe it’s something else entirely.

In fact it just kind of “buzzes” all the time if you know what I mean. Just this funny weird nerve-like feeling.

If my leg there itches and I scratch it, I can’t get to the itch. It’s like a thick piece of plastic has been put there and I can’t reach the itch.

It goes from the top of my left leg down to around my knee and somewhat on the front of my leg. I cannot figure out what this is. It is just the strangest sensation.

Anyone have a clue?

Similar Posts

27 Comments

  1. Check into B-12 Deficiency, it is so very common, especially as we get older. Google all the symptoms it can cause. Many, many of the modern meds we take can lower it. It is so easily fixed.

  2. Sounds like neuropathy is starting on your leg check with your dr. ,meds are given for that a drug called Neurotin generic name is Gabapentin
    Just ck with your dr. ,sounds like a nerve problem.

  3. When the shingles sores on my arm were finally healing, I had strange sensations along the area like an annoying buzzing, sometimes almost like itching but not, under the skin. It was a mixture of the two. As that feeling left it just had a light pins and needles feeling, like it does when your foot or leg goes to sleep. Does the Covid vaccine stir up the shingles virus? I’m due for my second shot in a couple of weeks.

  4. Did this pain begin before or after you lifted your blue fountain?
    I just had a discussion with my doctor about numbness and tingles in the fingers on one hand. She assured me it was sleeping on my arm caused it.
    I hope your pain is gone by now. That test on your nerves is not much fun.

  5. I had the same Brenda. Went to the doctor they said it was a pinched nerve. Comes from the back. Its took twelve weeks to go away. Hope you feel better soon. Ivy is so cute.

  6. 4 years ago I woke up with exactly as you described. When you sit someway too long and your foot, leg or hand what I was told it had fallen asleep and you move and it goes away. That is how my thigh felt that morning. Went to the weekend clinic close to me to see if I should be worried. They said it was a pinched nerve most likely in my back causing it and it would go away on it’s own. If it starts to effect walking then I should go to my doctor. It wasn’t effecting walking just felt weird. It has finally just about gone away in the last month.

  7. Which shot did you get?
    Some people are having strange side effects from the Johnson and Johnson shots. My husband took the ones made by Moderna [he had to have 2] no side effects with his. It has been all over the news about problems with J&J. If that was your kind, call CDC. Let them know as much info as you can.

  8. Ivy has quite the purrsonality! Your nerve pain you describe seems to me to be related to your back problem more than a vaccine. Perhaps a disc in your back has shifted? Are you still going to physical therapy for your back? Maybe an exercise aggravated something. Check with your doctor.

  9. You should call your doctor. The symtoms have been going on too long. Do you have a “ask a nurse” phone number from the hospital to call when you have questions? They can tell you the first step to take. My friend said she had a numb hand for a few days after her second shot but then it went away. There are several results of that second covid vaccine. I was just sick, like I had the flu, but got over it in a couple of days.

      1. THEY HOPE IT DOES!! My husband was given the nasty drug called CIPRO over a decade ago now and he is STILL suffering the side effects. We are safer, if we must, only getting meds that have been around for decades…any of the past couple decades are risky, so we learned. It has basically ruined my husband’s health…he can do a few things yet, but walking is almost impossible at times. NOT FUN!! But if we are willing to be experiments, then there are those willing to experiment on us!! To the buyer beware!! Thanks for sharing what is going on with you, Brenda. It could well be that you are having a side effect, that has connected to another problem you already had…hmmm, ask medicals if that thought ever entered their heads??

  10. I haven’t read anything like what you describe as a side effect of being vaccinated for COVID-19, other than itching. I checked the CDC website for side effects and a few other websites as well. Do you see a rash anywhere on your leg, or an area that looks redder than your normal skin color and somewhat swollen? If so, that could be a side effect of the vaccine, whether Pfizer or Moderna. If not, I would have it checked out, it could be something else but possibly triggered by the second shot which really revs up one’s immune system.

  11. Sure sounds like a pinched nerve as I have heard describing that feeling and unfortunately it’s that time of year when we all try to do more outside work that stresses muscles and nerves in our limbs.

  12. Have you been doing a lot of walking or other exercise lately, i.e. going up and down on the leg, squatting, etc.? It could be some kind of nerve compression syndrome on the nerve that affects that area of the leg. If it keeps up, I’d get it checked out by your doctor.

  13. I have lots of back problems from scoliosis, including pinched nerves. What you are describing sounds like a pinched nerve more than something to do with the vaccine. But I’m no medical progressional, just drawing from my own experiences.

Leave a Reply

Your email address will not be published. Required fields are marked *